11 doctors weighed in:
I've been on wellbutrin (bupropion) 200mg for 3 months now. I've noticed I have twitches that are moderately bad. But I do have anxiety. Is this ok? Is it the well.
11 doctors weighed in

Dr. Ralph Morgan Lewis
Family Medicine
8 doctors agree
In brief: Wellbutrin (bupropion) can be…
Associated with tremor (shaking) but twitches may be due to other causes.
Did you have twitching before starting wellbutrin (bupropion)? Discuss this condition with the doctor who prescribed the medicine. A change in med may alleviate the problem.

In brief: Wellbutrin (bupropion) can be…
Associated with tremor (shaking) but twitches may be due to other causes.
Did you have twitching before starting wellbutrin (bupropion)? Discuss this condition with the doctor who prescribed the medicine. A change in med may alleviate the problem.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
1 comment
Dr. Yash Khanna
You did not say why you were prescribed wellbruton in first place, but i agree you should discuss with your doctor and he may change the med if that will be indicated and helpful based on the original ondication
Dr. Neil Liebowitz
Psychiatry
3 doctors agree
In brief: Tell your doc
This can occur but i wouldn't call it normal and it seems that your anxiety is not being well controlled with this medication.
There are many others that could either replace or be added to the wellbutrin (bupropion).

In brief: Tell your doc
This can occur but i wouldn't call it normal and it seems that your anxiety is not being well controlled with this medication.
There are many others that could either replace or be added to the wellbutrin (bupropion).
Dr. Neil Liebowitz
Dr. Neil Liebowitz
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors